# SDR DALA2022062804518

- Difficulty date: June 25, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 47,290 hours, 22,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Stuck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 4R DOOR GUST LOCK UNABLE TO RELEASE. CORRECTIVE ACTION: RELEASE DOOR , DOOR OPERATES NML. (9303276)
